# SDR DALA2021070503703

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 52,134 hours, 35,828 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Structure
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CENTER TANK SKIN AT PULLEY SUPPORT ANGLE AT STA. 745 LBL 25-34. BLENDED AND REMOVED ALL CORROSION REF B717 SRM 57-10-01-1A. UT THICKNESS INSPECTED AND MAPPED ON 1/2" GRID PER NDTSPM PART 04-00-00 TO 04-00-09. ORIGINAL THICKNESS IS .252. LOWEST BLENDED AREA MEASURES .190. FOUND TO BE OUT OF LIMITS PER B717 SRM 57-10-01-1A. REPAIRED PER ERA 592454-14 REV. ORIG. (LP #1863538)
